Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tv_viewer

Pimple on the last day

Recommended Posts

Today I took my last Accutane pill (40 mg after 6 months). My total dose is 162mg/kg. I hadn't had a single pimple in a month and a half and today I have a small pimple forming. My derm said I should do a 7th month if my skin isn't perfectly clear. Should I try and get another pack next week? I really don't want to do a 7th month and it's just one pimple.

Link to comment
Share on other sites

I'd vote against another month. The majority of people get the odd pimple every now and then. I wouldn't worry about it. The way I look at it is that accutane will get rid of breakouts involving many pimples but getting the occasional zit is fine.

Link to comment
Share on other sites

I'd vote against another month. The majority of people get the odd pimple every now and then. I wouldn't worry about it. The way I look at it is that accutane will get rid of breakouts involving many pimples but getting the occasional zit is fine.

Yeah, I'm not super concerned about one pimple here and there. Thanks for your opinion :)

Link to comment
Share on other sites

Does anyone else know what I should do? The pimple has now turned into a cyst and I have another one popping up as well. I feel completely devestated.

Link to comment
Share on other sites

Given your specific situation I would personally go on one more month of accutane, followed by an Antibiotic in the months following like Minocyclene to help stop break-outs.

Minocyclene is no Accutane, but it works exceptionally well for mild acne/break-outs; and is side-effect free pretty much (Its an anti-biotic). I am giving this type of advice because I think ideally you should go on another small course for Accutane but I know you really don't want to have to go through it again for that long; therefore I think an extra month of Accutane then onto Minocyclene would be right for you.

Just try not to get stressed about it, everything will be alright.

Edited by Jxr
Link to comment
Share on other sites

I know you've been on Accutane once already, and you've already gone this far, so perhaps one more month would be worth it. You can I both know it's a powerful drug, but the extra month might be worth the little risk.

I'm very sorry to hear about your situation though. I hope it's just some little coincidence right now. Can you think of anything that may have given you a slight breakout recently? Best of luck on whatever decision you choose!

Link to comment
Share on other sites

It's just one pimple and lots of folks see vast improvements AFTER the course. My vote is against another month. If you don't see improvement after the 8 weeks the insert states to wait between courses you can always try again, but why not see how you react when the course is finished?

p.s. I broke out with two cysts on my back a few days after finishing my course. That was almost 2 years ago. Not a cyst since. Don't lose hope, but don't expect perfect results either. Accutane is not a cure. There is no cure. Just keep that in the back of your mind.

Link to comment
Share on other sites

I would talk to your derm about it. I was thinking it was a hormonal pimple that was probably close to your cycle. However if it developed into a cystic one than it may not be. Keep an eye on your skin and see. One more month wont be too terrible. You just have to weigh out the good and bad for you.

Link to comment
Share on other sites

It's just one pimple and lots of folks see vast improvements AFTER the course. My vote is against another month. If you don't see improvement after the 8 weeks the insert states to wait between courses you can always try again, but why not see how you react when the course is finished?

p.s. I broke out with two cysts on my back a few days after finishing my course. That was almost 2 years ago. Not a cyst since. Don't lose hope, but don't expect perfect results either. Accutane is not a cure. There is no cure. Just keep that in the back of your mind.

This is how I'm feeling. Thank you so much for your response.

Link to comment
Share on other sites

I know you've been on Accutane once already, and you've already gone this far, so perhaps one more month would be worth it. You can I both know it's a powerful drug, but the extra month might be worth the little risk.

I'm very sorry to hear about your situation though. I hope it's just some little coincidence right now. Can you think of anything that may have given you a slight breakout recently? Best of luck on whatever decision you choose!

Thanks :) I was using new makeup (a blush) but I stopped using it. It could've been that, well I'm hoping it is.

Link to comment
Share on other sites

Best wishes to you. :) Now that you're done, how are you feeling? Any changes worth reporting?

Link to comment
Share on other sites

If I were you I'd stay on for another month. By now you probably know how to control the side effects of accutane so it probably wont be all that bad to do. I know when my cousin went to the derm when she finished she only had one pimple but was told to do another month - I really think it was worth it. Taking it for another month really wouldn't be that bad especially since all it would be doing is just taking the chances of you getting acne down even more. Just go for it - its just one more month for (hopefully) a lifetime of happiness

Link to comment
Share on other sites

Best wishes to you. :) Now that you're done, how are you feeling? Any changes worth reporting?

Thank you :) The cyst is healing but it's still there and quite big. I have a small pimple forming but I don't know how badly it will get. I've decided not to do another month. 40mg might be standard for most people but I weight about 40kg so it's alot for me and to do 7 months would bring my dose to over 200mg/kg and I don't think that's safe or worth it.

It's just that I've been on Accutane before and had procelain skin for 3 years so it's kinda depressing going from that to this. I'll wait it out though and hopefully it will clear in a month or 2.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×